Number of the records: 1  

On the Lukasiewicz probability theory on IF-sets

  1. SYS0101973
    LBL
      
    00725^^^^^2200217^^^450
    005
      
    20240621120810.1
    014
      
    $a 000283757400015 $2 WOS CC. CPCI-S
    100
      
    $a 20101015d2010 m y slo 03 ba
    101
    0-
    $a eng
    102
      
    $a SK
    200
    1-
    $a On the Lukasiewicz probability theory on IF-sets $f Beloslav Riečan, Katarína Petrovičová
    463
    -1
    $1 001 umb_un_cat*0327830 $1 011 $a 1210-1395 $1 200 1 $a Tatra Mountains Mathematical Publications $v Vol. 46, no. 2 (2010), pp. 125-146 $1 210 $a Bratislava $c Slovenská akadémia vied $d 2010 $1 710 11 $3 umb_un_auth*0305332 $a International Summer Conference on Real Functions Theory $b medzinárodná konferencia $d 23. $e Niedzica $f 30.08.-04.09.2009
    606
    0-
    $3 umb_un_auth*0213989 $a pravdepodobnosť $X probability
    606
    0-
    $3 umb_un_auth*0106714 $a IF sets
    606
    0-
    $3 umb_un_auth*0177281 $a limit theorems
    615
      
    $n 519 $a Pravdepodobnosť
    675
      
    $a 519.2
    700
    -0
    $3 umb_un_auth*0003068 $a Riečan $b Beloslav $f 1936-2018 $p UMBFP10 $9 50 $4 070 $T Katedra matematiky
    701
    -1
    $3 umb_un_auth*0171303 $a Petrovičová $b Katarína $4 070 $9 50
    801
      
    $a SK $b BB301 $g AACR2 $9 unimarc sk
    T85
      
    $x existuji fulltexy
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.